# SDR DALA2014070303922

- Difficulty date: June 26, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 1497-1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN INNER SURFACE OF PREVIOUS REPAIR AT FUSELAGE SKIN BETWEEN STA Y=1497-Y=1510 AND 5 O`CLOCK POSITION.   DAMAGE REMOVED,  REPAIR FABRICATED, TREATED, PAINTED AND INSTALLED IAW SRM 53-34-0, FIG.5 AND 51-10-3 PAR 14 AND 21.
